Alert archive / Illinois / River Flood Warnings in 2020

River Flood Warning 29, NWS Lincoln, IL

April 26, 2020McLean County, Tazewell County, Woodford County, Illinois

NWS Lincoln, IL issued this river flood warning at Apr 26, 2020, 1:15 AM CDT for McLean County, Tazewell County, Woodford County, Illinois. It took effect at Apr 26, 2020, 6:46 AM CDT. It was in force for 37 hr.

The area

The outline as issued.

The facts

Issued
Apr 26, 2020, 1:15 AM CDT (06:15 UTC)
In effect from
Apr 26, 2020, 6:46 AM CDT
Expired
Apr 27, 2020, 7:18 PM CDT
In force
37 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

Counties McLean County, IL, Tazewell County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 54 km from the middle of the area, began a volume at 06:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mackinaw River near Congerville (CNGI2). The gauge peaked at 14.45 ft at Apr 26, 2020, 9:00 PM CDT.

actionminormoderate5101504/2604/2704/2804/29
Action stage
10 ft
Minor stage
13 ft
Moderate stage
14 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05567500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

958 
WGUS43 KILX 260615
FLWILX


Flood Warning
National Weather Service Lincoln IL
115 AM CDT Sun Apr 26 2020

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following river in Illinois...

  Mackinaw River near Congerville affecting McLean...Tazewell and 
  Woodford Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC113-179-203-262014-
/O.NEW.KILX.FL.W.0029.200426T1200Z-200427T0216Z/
/CNGI2.1.ER.200426T1200Z.200426T1200Z.200426T2016Z.NO/
115 AM CDT Sun Apr 26 2020

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Mackinaw River near Congerville.
* From this morning until this evening.
* At 1245 AM Sunday the stage was 12.9 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Impact...At 13.0 feet...Widespread agricultural flooding occurs.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Mackinaw River
 Congerville       13  12.9 Sun 1 AM    10.0    5.7    4.6

&&

LAT...LON 4070 8906 4062 8907 4061 8920 4051 8933
      4056 8939 4068 8925             

$$

Shimon
6 follow-up statements
763 
WGUS83 KILX 261147
FLSILX


Flood Statement
National Weather Service Lincoln IL
647 AM CDT Sun Apr 26 2020

...The Flood Warning continues for the following river in Illinois...

  Mackinaw River near Congerville affecting McLean...Tazewell and 
  Woodford Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC113-179-203-270146-
/O.EXT.KILX.FL.W.0029.200426T1146Z-200427T1330Z/
/CNGI2.1.ER.200426T0607Z.200426T1800Z.200427T0730Z.NO/
647 AM CDT Sun Apr 26 2020

The Flood Warning continues for
  The Mackinaw River near Congerville. 
* From this morning until Monday morning.
* At  545 AM Sunday the stage was 13.5 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 13.8 feet by this
  afternoon. The river will fall below flood stage early tomorrow 
  morning.
* Impact...At 13.0 feet...Widespread agricultural flooding occurs.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Mackinaw River
 Congerville       13  13.5 Sun 6 AM    12.7    9.4    6.8


&&

LAT...LON 4070 8906 4062 8907 4061 8920 4051 8933
      4056 8939 4068 8925             

$$

jrp
283 
WGUS83 KILX 261404
FLSILX


Flood Statement
National Weather Service Lincoln IL
904 AM CDT Sun Apr 26 2020

...The Flood Warning continues for the following river in Illinois...

  Mackinaw River near Congerville affecting McLean...Tazewell and 
  Woodford Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC113-179-203-270403-
/O.EXT.KILX.FL.W.0029.000000T0000Z-200427T1708Z/
/CNGI2.1.ER.200426T0607Z.200426T1800Z.200427T1108Z.NO/
904 AM CDT Sun Apr 26 2020

The Flood Warning continues for
  The Mackinaw River near Congerville. 
* Until Monday afternoon.
* At  845 AM Sunday the stage was 13.7 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 13.9 feet by this
  afternoon. The river will fall below flood stage tomorrow morning.
* Impact...At 13.0 feet...Widespread agricultural flooding occurs.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Mackinaw River
 Congerville       13  13.7 Sun 9 AM    12.9    9.1    6.6


&&

LAT...LON 4070 8906 4062 8907 4061 8920 4051 8933
      4056 8939 4068 8925             

$$

jrp
268 
WGUS43 KILX 261707
FLWILX

Flood Warning
National Weather Service Lincoln IL
1207 PM CDT Sun Apr 26 2020

...Forecast flooding changed from Minor to Moderate severity for the 
following river in Illinois...


  Mackinaw River near Congerville affecting McLean...Tazewell and 
  Woodford Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC113-179-203-270706-
/O.EXT.KILX.FL.W.0029.000000T0000Z-200428T0000Z/
/CNGI2.2.ER.200426T0607Z.200427T0000Z.200427T1800Z.NO/
1207 PM CDT Sun Apr 26 2020

...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for 
  The Mackinaw River near Congerville.
* Until Monday evening.
* At 1145 AM Sunday the stage was 14 feet.
* Flood stage is 13 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 14.3 feet by this
  evening. The river will fall below flood stage tomorrow afternoon.
* Impact...At 13 feet...Widespread agricultural flooding occurs.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Mackinaw River
 Congerville       13  14.0 Sun 12 PM   13.7   10.0    7.3


&&

LAT...LON 4070 8906 4062 8907 4061 8920 4051 8933
      4056 8939 4068 8925             

$$

07
296 
WGUS83 KILX 270038
FLSILX


Flood Statement
National Weather Service Lincoln IL
738 PM CDT Sun Apr 26 2020

...The Flood Warning continues for the following river in Illinois...

  Mackinaw River near Congerville affecting McLean...Tazewell and 
  Woodford Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC113-179-203-271438-
/O.CON.KILX.FL.W.0029.000000T0000Z-200428T0000Z/
/CNGI2.2.ER.200426T0607Z.200426T2345Z.200427T1800Z.NO/
738 PM CDT Sun Apr 26 2020

The Flood Warning continues for
  The Mackinaw River near Congerville. 
* Until Monday evening.
* At  645 PM Sunday the stage was 14.4 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow afternoon.
* Impact...At 13.0 feet...Widespread agricultural flooding occurs.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Mackinaw River
 Congerville       13  14.4 Sun 7 PM    13.7   10.0    7.3


&&

LAT...LON 4070 8906 4062 8907 4061 8920 4051 8933
      4056 8939 4068 8925             

$$

baker
338 
WGUS83 KILX 271246
FLSILX


Flood Statement
National Weather Service Lincoln IL
746 AM CDT Mon Apr 27 2020

...The Flood Warning continues for the following river in Illinois...

  Mackinaw River near Congerville affecting McLean...Tazewell and 
  Woodford Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC113-179-203-280246-
/O.EXT.KILX.FL.W.0029.000000T0000Z-200428T0515Z/
/CNGI2.2.ER.200426T0607Z.200427T0300Z.200427T2315Z.NO/
746 AM CDT Mon Apr 27 2020

The Flood Warning continues for
  The Mackinaw River near Congerville. 
* Until late tonight.
* At  645 AM Monday the stage was 14.1 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* Impact...At 13.0 feet...Widespread agricultural flooding occurs.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Mackinaw River
 Congerville       13  14.1 Mon 7 AM    10.8    7.7    6.0


&&

LAT...LON 4070 8906 4062 8907 4061 8920 4051 8933
      4056 8939 4068 8925             

$$

jrp
720 
WGUS83 KILX 280018
FLSILX


Flood Statement
National Weather Service Lincoln IL
718 PM CDT Mon Apr 27 2020

...The Flood Warning is cancelled for the following river in 
Illinois...

  Mackinaw River near Congerville affecting McLean...Tazewell and 
  Woodford Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. River levels are 
expected to continue falling.

Since flooding has subsided, this will be the last statement for this
flooding event.

ILC113-179-203-280048-
/O.CAN.KILX.FL.W.0029.000000T0000Z-200428T0515Z/
/CNGI2.2.ER.200426T0607Z.200427T0300Z.200427T2205Z.NO/
718 PM CDT Mon Apr 27 2020

The Flood Warning is cancelled for
  The Mackinaw River near Congerville.
* At  645 PM Monday the stage was 12.7 feet.
* Flood stage is 13.0 feet.
* Fell below flood stage at  505 PM Monday.
* Forecast...The river will continue to fall to 7.7 feet by Wednesday
  morning.


&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Mackinaw River
 Congerville       13  12.7 Mon 7 PM    10.8    7.7    6.0


&&

LAT...LON 4070 8906 4062 8907 4061 8920 4051 8933
      4056 8939 4068 8925             

$$

baker

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Apr 25, 11:41 PM CDT, 1 hour 34 minutes earlier.

Area forecast discussion, Apr 25, 11:41 PM CDT, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
1141 PM CDT Sat Apr 25 2020

.SYNOPSIS...
Issued at 310 PM CDT Sat Apr 25 2020

Rain will continue to fall across central Illinois through this
evening...resulting in a flood threat along and west of I-55. The
rain will gradually taper off and come to an end everywhere north
of I-70 by Sunday morning and points further south by Sunday
afternoon.

&&

.UPDATE...
Issued at 754 PM CDT Sat Apr 25 2020

Steady moderate to at times heavy rain continues across much of
central Illinois this evening, though has begun to diminish in
coverage northwest of the Illinois River Valley and from
Jacksonville west. Precip will continue to slowly erode from the
west, ending west of the I-55 corridor by early Sunday morning. An
additional quarter to three quarters of an inch of rain is
expected east of the Illinois River valley overnight, greatest
from the I-55 to roughly I-57 corridor. This is on top of 1 to
locally 3+ inches of rain that has already fallen. Will maintain
much of the Flood Watch east of the Illinois River, though will
begin to trim some of the western counties from the watch area,
and should be able to gradually trim more counties through the
evening as precip ends.

&&

.SHORT TERM...(This evening through Sunday)
ISSUED AT 310 PM CDT Sat Apr 25 2020

19z/2pm surface analysis shows a 1004mb low centered over
southeast Illinois. Several bands of convection have developed
SE of the low in the warm sector across central and western
Kentucky/Tennessee. Meanwhile further north, a persistent
deformation zone continues to produce moderate to heavy rainfall
along/west of the I-55 corridor. Rainfall amounts in the Illinois
River Valley eastward to I-55 have already totaled 2 to 3 inches,
and based on the quasi-stationary nature of the band, think
another 1 to 2 inches of rain will be likely before it gradually
shifts E/SE later this evening into the overnight hours. As a
result, the Flood Watch for the western half of the KILX CWA will
remain in effect through 1am. As the low tracks eastward through
the Ohio River Valley, the rain will taper off and come to an end
northwest of the Illinois River toward midnight...then as far E/SE
as a Champaign to Taylorville line by dawn Sunday. Overnight lows
will remain in the lower to middle 40s. After some lingering
showers along/south of the I-70 corridor Sunday morning, the
precip will come to an end everywhere during the afternoon. Skies
will initially be overcast, but based on forecast soundings and
upstream satellite trends, think points west of I-55 will clear by
midday...with skies becoming mostly sunny across the board by mid
to late afternoon. High temperatures will top out in the upper
50s and lower 60s.

.LONG TERM...(Sunday night through Saturday)
ISSUED AT 310 PM CDT Sat Apr 25 2020

High pressure will provide clear skies and calm winds Sunday
night, allowing overnight lows to drop into the middle to upper
30s along/northeast of a Lacon...to Decatur...to Flora line. Will
have to monitor this area for potential frost formation: however,
based on expected temp/dewpoint spreads, think the boundary layer
airmass may be too dry to support much frost. Once the high
slides off to the east, a warmer S/SW return flow will develop on
Monday. Models continue to produce scattered showers in the warm
advection regime as a weak short-wave tracks well north of the
region:however, think this is a bit overdone. Will carry low
chance PoPs for showers, but most locations will remain dry.

The main weather-maker in the extended comes into the picture on
Tuesday as a stronger short-wave trough crosses the Northern
Rockies and amplifies over the Plains/Midwest. Southerly winds
ahead of this system will boost highs into the lower 70s, while
dewpoints reach the upper 50s to around 60 degrees. This will
result in a modestly unstable airmass characterized by SBCAPEs of
1000-1500J/kg. In addition, with 0-6km bulk shear values of
35-45kt, think thunderstorms will become numerous along/ahead of
an approaching cold front Tuesday afternoon and evening. It is
still too early to determine any severe weather risk, but the
potential certainly exists due to favorable FROPA timing.

Once the front passes, a slightly cooler airmass will settle into
the region on Wednesday as highs drop back into the lower 60s.
With the short-wave amplifying into a closed upper low and slowly
tracking into the Ohio River Valley, clouds and scattered showers
will linger on Wednesday. May even hear a few rumbles of thunder
and see a few small hailstones with some of the cells Wednesday
afternoon as the cold core passes overhead at peak heating. After
that, upper-level ridging builds over the Midwest by the end of
the week...allowing temperatures to perhaps push toward 80 degrees
by next Saturday.

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1138 PM CDT Sat Apr 25 2020

Low pressure over the Ohio Valley will continue to slide east with
rain and IFR ceilings slowly ending across central Illinois
overnight. Once rain ends at each locations, expect low clouds to
exit the area with VFR conditions within a couple hours and
prevailing through the remainder of the period. Meanwhile, gusty
north winds will also gradually diminish overnight. Gusts will
remain strongest at DEC and CMI with gusts near 30 kt for the next
few hours. Breezy winds will continue through the day Sunday,
though much less than today and then will become light and
variable Sunday night.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 1 AM CDT Sunday for ILZ031-037-038-041-042-048-
051.

&&

UPDATE...Deubelbeiss
SYNOPSIS...Barnes
SHORT TERM...Barnes
LONG TERM...Barnes
AVIATION...Deubelbeiss
Hazardous weather outlook, Apr 25, 3:45 PM CDT, 9 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
345 PM CDT Sat Apr 25 2020

ILZ043>046-052-053-261200-
Champaign-Christian-De Witt-Macon-Piatt-Vermilion-
345 PM CDT Sat Apr 25 2020

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.

.DAY ONE...TONIGHT...

Periods of rain will gradually taper off toward morning. Locally
heavy rain and isolated thunderstorms will be possible

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

A few thunderstorms are possible Tuesday afternoon into Tuesday
evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

ILZ027>031-036>038-040>042-047>051-261200-
Cass-Fulton-Knox-Logan-Marshall-Mason-McLean-Menard-Morgan-Peoria-
Sangamon-Schuyler-Scott-Stark-Tazewell-Woodford-
345 PM CDT Sat Apr 25 2020

...FLOOD WATCH IN EFFECT UNTIL 1 AM CDT SUNDAY...

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TONIGHT...

Periods of rain will taper off late tonight. Total 36-hour
rainfall amounts may reach up to 5 inches in some areas. There
remains a potential for flooding of low spots, ditches, and
streams. The Illinois River at Beardstown is expected to go into
minor flood this evening.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

A few thunderstorms are possible Tuesday afternoon into Tuesday
evening.

The Illinois River at beardstown will remain in flood. The
Illinois River at Havana and Valley City, along with the Sangamon
River at Chandlerville are expected to go into minor flood by
Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

ILZ054>057-061>063-066>068-071>073-261200-
Clark-Clay-Coles-Crawford-Cumberland-Douglas-Edgar-Effingham-
Jasper-Lawrence-Moultrie-Richland-Shelby-
345 PM CDT Sat Apr 25 2020

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois and southeast Illinois.

.DAY ONE...TONIGHT...

Isolated thunderstorms will be possible this evening. The
potential of severe weather is low.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

A few thunderstorms are possible Tuesday afternoon into Tuesday
evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

Barker

In the hours before

Local storm report, Apr 25, 8:06 PM CDT, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
806 PM CDT SAT APR 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HEAVY RAIN       2 E BLOOMINGTON         40.48N 88.94W
04/25/2020  M3.33 INCH       MCLEAN             IL   NWS EMPLOYEE

            PRECIP TOTAL SINCE MIDNIGHT...STILL RAINING

&&

BMD
Local storm report, Apr 25, 8:22 PM CDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
822 PM CDT SAT APR 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HEAVY RAIN       2 NNW SHIRLEY           40.44N 89.05W
04/25/2020  M2.31 INCH       MCLEAN             IL   NWS EMPLOYEE

            STILL RAINING.

&&

BMD
Local storm report, Apr 25, 8:56 PM CDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
856 PM CDT SAT APR 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     HEAVY RAIN       ASTORIA                 40.23N 90.36W
04/25/2020  M2.95 INCH       FULTON             IL   MESONET

            STORM TOTAL SINCE FRIDAY

&&

37
Local storm report, Apr 25, 9:04 PM CDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
904 PM CDT SAT APR 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HEAVY RAIN       3 NE RUSHVILLE          40.15N 90.53W
04/25/2020  M2.71 INCH       SCHUYLER           IL   MESONET

            STORM TOTAL SINCE FRIDAY

&&

37
Local storm report, Apr 25, 9:07 PM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
907 PM CDT SAT APR 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     HEAVY RAIN       W JACKSONVILLE          39.73N 90.23W
04/25/2020  M2.48 INCH       MORGAN             IL   MESONET

            STORM TOTAL SINCE FRIDAY

&&

37
Local storm report, Apr 25, 11:07 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1107 PM CDT SAT APR 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     HEAVY RAIN       2 E BLOOMINGTON         40.48N 88.94W
04/25/2020  M3.63 INCH       MCLEAN             IL   NWS EMPLOYEE

            STILL LIGHT RAIN

&&

BMD

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 8:46 AM CDTAreal Flood WarningILXMcLean3 hr
Apr 26, 8:57 AM CDTRiver Flood WarningILXCass, Mason, Menard9 days
Apr 26, 12:02 PM CDTRiver Flood WarningILXClay, Richland9 days

Nearby

River Flood Warnings in Illinois, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.